# SDR UALA2013021100792

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP OUTBOARD UPPER SURFACE WORN.  INSTALLED REPAIR DOUBLER AND TRIPLER PER ECRA 5750-04524 AND EA 130134 REV IR.
